# SDR AALA201707039024

- Difficulty date: July 2, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 15,556 hours, 6,295 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX788589
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 6,008 hours, 2,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DIVERTED TO MCO. EMERGENCY DECLARED. FLIGHT CREW REPORTED FAILURE OF NR 1 HYDRAULIC GREEN PUMP INFLIGHT AND LOSS OF GREEN SYSTEM PRESSURE. ACCOMPLISHED TSM 29-11-00-810 FOR LOSS  OF PRESSURE NR 1 PUMP. REMOVED AND REPLACED CASE DRAIN FILTER IAW 29-11-43 WITH NO DEBRIS FOUND. REMOVED AND REPLACED NR 1 PUMP IAW 29-11-31. ACCOMPLISHED OPERATIONAL TEST IAW AMM 29-11-00 AND 29-11-51. LEAK CHECK GOOD. SYSTEM CHECKS NORMAL.
